Revista Matemática Iberoamericana


Full-Text PDF (947 KB) | Metadata | Table of Contents | RMI summary
Volume 3, Issue 3, 1987, pp. 427–445
DOI: 10.4171/RMI/57

Published online: 1987-12-31

Global Models of Riemannian Metrics

J. Fontanillas[1] and F. Varela[2]

(1) Universidad Autónoma de Madrid, Spain
(2) Universidad Autónoma de Madrid, Spain

No abstract available for this article.

No keywords available for this article.

Fontanillas J., Varela F.: Global Models of Riemannian Metrics. Rev. Mat. Iberoam. 3 (1987), 427-445. doi: 10.4171/RMI/57